Two classes of almost Galois coverings for algebras

Volume 127 / 2012

Piotr Dowbor, Adam Hajduk Colloquium Mathematicum 127 (2012), 253-298 MSC: Primary 16G99; Secondary 16G60. DOI: 10.4064/cm127-2-8

Abstract

We prove that for any representation-finite algebra $A$ (in fact, finite locally bounded $k$-category), the universal covering $F: \tilde{A}\to A$ is either a Galois covering or an almost Galois covering of integral type, and $F$ admits a degeneration to the standard Galois covering $\bar{F}: \tilde{A}\to \tilde{A}/G$, where $G=\Pi(\Gamma_A)$ is the fundamental group of $\Gamma_A$. It is shown that the class of almost Galois coverings $F:R\to R'$ of integral type, containing the series of examples from our earlier paper [Bol. Soc. Mat. Mexicana 17 (2011)], behaves much more regularly than usual with respect to the standard properties of the pair $(F_\lambda, F_\bullet)$ of adjoint functors associated to $F $.

Authors

  • Piotr DowborFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    87-100 Toruń, Poland
    e-mail
  • Adam HajdukFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    87-100 Toruń, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image